HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Asthma (http://www.healthboards.com/boards/asthma/)
-   -   can use some advise (http://www.healthboards.com/boards/asthma/909856-can-use-some-advise.html)

Lorib514 07-16-2012 01:10 PM

can use some advise
 
I posted last week about Dulera and what it's doing to my menstrual cycle. It is now going on 2 weeks and I'm still having issues. I'm seeing my GYN tomorrow. I had an appointment Friday with my pulm dr and told him about this side effect. Basically he said he doubts it is from the medication and even if it were he said I need it. (I've been on Advair for 2 months, already took a round of Prednisone, and was in urgent care so it is not well controlled).

Am I just being too worried about this or is this medication messing with my hormones? I started my cycle 1 week early and it last for a week then 1-2 day break then started back up again on Friday and is extremely heavy. I'm starting to feel muscle weakness like my legs are going to give out on me. Not normal for me at all. My doctor will not take me off Dulera what would you do?

sue430 07-16-2012 01:51 PM

Re: can use some advise
 
I would also doubt that the irregularity would be caused by dulera. Because the inhaler sends the meds direct to the lungs as opposed to other parts of the body. I would suspect that either it is unrelated, or it is from the prednisone. My periods have always been very regular, but at times if I had recently taken prednisone, it messed me up for a couple of months. I would skip a month, then have 2 the next month, etc. My gyn did confirm that menstrual irregularity can be a side effect or oral steroids.


All times are GMT -7. The time now is 01:29 PM.